Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 23, NWS Green Bay, WI

July 13, 2015Waushara County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 13, 2015, 6:54 PM CDT for Waushara County, Wisconsin. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2015, 6:54 PM CDT (23:54 UTC)
Expired
Jul 13, 2015, 7:45 PM CDT
In force
51 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Waushara County, WI

The radar

The Green Bay radar (KGRB), 93 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 3:11 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1654 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

147 
WUUS53 KGRB 132354
SVRGRB
WIC137-140045-
/O.NEW.KGRB.SV.W.0023.150713T2354Z-150714T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
654 PM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN WAUSHARA COUNTY IN CENTRAL WISCONSIN...

* UNTIL 745 PM CDT

* AT 653 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
  HARTMAN CREEK STATE PARK...OR 11 MILES NORTH OF WAUTOMA...MOVING
  EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  REDGRANITE...PINE RIVER...MOUNT MORRIS...SAXEVILLE...WILD ROSE...
  AURORAVILLE...TUSTIN...POY SIPPI...BORTH AND WEST BLOOMFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4415 8938 4424 8934 4424 8889 4398 8889
TIME...MOT...LOC 2353Z 288DEG 25KT 4422 8926 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

LUCHS/KURIMSKI
4 follow-up statements
216 
WWUS53 KGRB 140012
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
712 PM CDT MON JUL 13 2015

WIC137-140045-
/O.CON.KGRB.SV.W.0023.000000T0000Z-150714T0045Z/
WAUSHARA WI-
712 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN WAUSHARA COUNTY...

AT 711 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
REDGRANITE...OR 11 MILES SOUTH OF WAUPACA...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
REDGRANITE...PINE RIVER...MOUNT MORRIS...SAXEVILLE...WILD ROSE...
AURORAVILLE...TUSTIN...POY SIPPI...BORTH AND WEST BLOOMFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4415 8938 4424 8934 4424 8889 4398 8889
TIME...MOT...LOC 0011Z 288DEG 25KT 4418 8909 

HAIL...1.00IN
WIND...60MPH
 
$$

LUCHS/KURIMSKI
951 
WWUS53 KGRB 140027
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
727 PM CDT MON JUL 13 2015

WIC137-140045-
/O.CON.KGRB.SV.W.0023.000000T0000Z-150714T0045Z/
WAUSHARA WI-
727 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN WAUSHARA COUNTY...

AT 727 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
REDGRANITE...OR 9 MILES NORTHEAST OF WAUTOMA...MOVING SOUTHEAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
REDGRANITE...PINE RIVER...MOUNT MORRIS...SAXEVILLE...AURORAVILLE...
TUSTIN...POY SIPPI AND BORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4409 8920 4422 8913 4419 8889 4398 8889
TIME...MOT...LOC 0027Z 305DEG 27KT 4415 8913 

HAIL...1.00IN
WIND...60MPH
 
$$

LUCHS/KURIMSKI
100 
WWUS53 KGRB 140034
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
734 PM CDT MON JUL 13 2015

WIC137-140045-
/O.CON.KGRB.SV.W.0023.000000T0000Z-150714T0045Z/
WAUSHARA WI-
734 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN WAUSHARA COUNTY...

AT 733 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
REDGRANITE...OR 11 MILES NORTHEAST OF WAUTOMA...MOVING EAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
REDGRANITE...PINE RIVER...MOUNT MORRIS...SAXEVILLE...AURORAVILLE...
TUSTIN...POY SIPPI AND BORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4409 8920 4422 8913 4419 8889 4398 8889
TIME...MOT...LOC 0033Z 288DEG 25KT 4414 8907 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

LUCHS/KURIMSKI
269 
WWUS53 KGRB 140045
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
745 PM CDT MON JUL 13 2015

WIC137-140054-
/O.EXP.KGRB.SV.W.0023.000000T0000Z-150714T0045Z/
WAUSHARA WI-
745 PM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAUSHARA COUNTY WILL
EXPIRE AT 745 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THIS EVENING.

LAT...LON 4409 8920 4422 8913 4419 8889 4398 8889
TIME...MOT...LOC 0042Z 288DEG 25KT 4414 8907 

$$

LUCHS/KURIMSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:06 PM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Jul 13, 3:06 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
306 PM CDT MON JUL 13 2015

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND TUESDAY
ISSUED AT 306 PM CDT MON JUL 13 2015

AN UPPER LOW MOVING THROUGH THE GREAT LAKES REGION WILL PROVIDE
ANOTHER OPPORTUNITY FOR SHOWERS AND STORMS TO DEVELOP THIS
AFTERNOON BEFORE COMING TO AN END THIS EVENING. INDEED...SHOWERS
AND STORMS ARE ALREADY BEGINNING TO EMERGE ON THE RADAR FROM
MINNESOTA INTO CENTRAL WISCONSIN...IN WHAT WILL LIKELY BE THE
PREFERRED REGION FOR CONVECTIVE DEVELOPMENT. ELSEWHERE IN THE
AREA...SATELLITE SHOWS A HEALTHY CU FIELD WITH SOME HIGHER CLOUDS
OVER NORTH CENTRAL WISCONSIN AS WELL. SEVERE WEATHER IS GENERALLY
UNLIKELY TO THE NORTH. FURTHER SOUTH...THERE IS A AN INSTABILITY
NOSE (1000-1500+ J/KG MLCAPE) WORKING ITS WAY INTO CENTRAL AND
PARTS OF EAST CENTRAL WISCONSIN...WHICH HAVE LARGELY BEEN SUNNY
ALL DAY. PAIRED WITH EFFECTIVE BULK SHEAR IN EXCESS OF 40
KNOTS...SEVERE STORMS ARE CERTAINLY POSSIBLE...WITH PERHAPS EVEN A
BRIEF WINDOW FOR SUPERCELLS EARLY ON BEFORE THINGS START TO COOL
DOWN. PRIMARY HAZARDS WOULD BE SEVERE WIND AND POSSIBLY HAIL.
LOW LEVEL WIND STRUCTURE AND HELICITY IS WEAK...WHICH COULD LIMIT
THE TORNADO THREAT.

AFTER THE SITUATION STABILIZES OVERNIGHT...THERE IS ANOTHER
OPPORTUNITY FOR SHOWERS AND STORMS...PRIMARILY TO THE
SOUTH...BEFORE RIDGING BUILDS IN AND BRINGS PRECIP CHANCES TO AN
END AS AN ENTRY INTO A RELATIVELY QUIET MID-WEEK.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY
ISSUED AT 306 PM CDT MON JUL 13 2015

NORTHWEST UPPER FLOW AND A HUDSON BAY HIGH WILL BRING PLEASANT
WEATHER TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THEN THERE ARE
DIFFERENCES BETWEEN THE GFS AND ECMWF AS TO HOW QUICKLY THEY BRING
A SURFACE LOW UP FROM THE SOUTHERN PLAINS. THE GFS BRINGS SOME
STORMS AHEAD OF THIS SYSTEM THURSDAY WHILE THE ECMWF IS SLOWER AND
HOLDS OFF ON PRECIPITATION UNTIL THURSDAY NIGHT. THINK THE GFS IS
TOO QUICK SO KEPT A CHANCE IN THE WESTERN HALF BUT DRY IN THE EAST
FOR THURSDAY.

AFTER THAT UPPER FLOW IS FORECAST TO BE NEARLY ZONAL FRIDAY
THROUGH EARLY NEXT WEEK WITH A FEW QUICK MOVING SYSTEMS MOVING
THROUGH. TIMING IS USUALLY DIFFICULT SO DID NOT CHANGE MUCH AFTER
FRIDAY. IT DOES LOOK LIKE IT WILL BE VERY WARM AND HUMID SATURDAY
AND SUNDAY WITH HEIGHTS RISING AND 850MB TEMPERATURES OF 20C TO
25C.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1240 PM CDT MON JUL 13 2015

PASSING MVFR CIGS CONTINUE AT MANY SITES LATE THIS MORNING. HAVE
THOSE CARRYING FOR A BRIEF PERIOD...LIFTING SOME TO VFR THIS
AFTERNOON...THEN LOWERING AGAIN THIS EVENING...BUT THERE IS SOME
UNCERTAINTY IN THIS. A TROUGH OF LOW PRESSURE DRIFTING OVER THE
GREAT LAKES REGION THROUGH TUESDAY WILL LIKELY PRODUCE ANOTHER
ROUND OF SCATTERED SHOWERS AND STORMS. WITHOUT A FOCUSING
MECHANISM FOR DEVELOPMENT...AND WITHOUT ANY DEVELOPMENT
YET...THERE IS CONSIDERABLE UNCERTAINTY THAT ANY STORMS WILL OCCUR
AT A TAF SITE. A FEW OF THE STORMS MAY PRODUCE GUSTY WINDS AS WELL
AS MVFR CONDITIONS DUE TO RAINFALL.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....LUCHS
LONG TERM......RDM
AVIATION.......LUCHS
Hazardous weather outlook, Jul 13, 12:47 PM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1247 PM CDT MON JUL 13 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141800-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
1247 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY INTO
THIS EVENING. A STORM OR TWO COULD BECOME SEVERE WITH STRONG
WINDS...HAIL AND TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY...A FEW OF THESE
STORMS COULD BECOME STRONG ACROSS CENTRAL AND PARTS OF NORTHEAST
WISCONSIN. THUNDERSTORMS ARE IN THE FORECAST FROM TIME TO TIME
THURSDAY THROUGH THE WEEKEND. IT IS TOO EARLY TO DETERMINE IF ANY
OF THESE STORMS WOULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS SHOULD CALL IN SEVERE WEATHER REPORTS FROM THE
OVERNIGHT STORMS.

LMZ521-522-541>543-141800-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1247 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY INTO THIS
EVENING. ISOLATED STORMS COULD BECOME STRONG WITH GUSTY
WINDS...SMALL HAIL AND TORRENTIAL RAINFALL.

MARINE FOG MAY BECOME LOCALLY DENSE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY. A FEW OF THESE
STORMS COULD BECOME STRONG. THUNDERSTORMS ARE IN THE FORECAST
FROM TIME TO TIME FROM THURSDAY INTO NEXT WEEKEND. IT IS TOO EARLY
TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE.

POTENTIAL FOR LOCALLY DENSE MARINE FOG WILL PERSIST INTO TUESDAY.

LUCHS

In the hours before

Special weather statement, Jul 13, 5:50 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
550 PM CDT MON JUL 13 2015

WIZ030-132330-
MARATHON WI-
550 PM CDT MON JUL 13 2015

...SPECIAL WEATHER STATEMENT...

AT 550 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF DORCHESTER...OR 8 MILES SOUTHWEST OF MEDFORD...
MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ABBOTSFORD...ABBOTSFORD...MARATHON CITY...EDGAR...ATHENS...RIB
FALLS...HAMBURG...MILAN...PONIATOWSKI...LITTLE CHICAGO AND GAD.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL WISCONSIN.

LAT...LON 4503 9031 4504 9020 4512 9020 4512 8978
      4488 8980 4494 9032
TIME...MOT...LOC 2250Z 274DEG 32KT 4506 9047

LUCHS/KURIMSKI
Special weather statement, Jul 13, 6:05 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
605 PM CDT MON JUL 13 2015

WIZ011-013-019-021-073-140000-
NORTHERN OCONTO COUNTY WI-FOREST WI-NORTHERN MARINETTE COUNTY WI-
SOUTHERN MARINETTE COUNTY WI-LANGLADE WI-
605 PM CDT MON JUL 13 2015

...SPECIAL WEATHER STATEMENT...

AT 604 PM CDT...DOPPLER RADAR WAS TRACKING DEVELOPING STRONG
THUNDERSTORMS ALONG A LING FROM NEAR PEARSON...TO NEAR
ATHELSTANE...MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WAUSAUKEE...PEARSON...CARTER...WABENO...NASHVILLE...TOWNSEND...MIDDLE
INLET...FREEMAN...ATHELSTANE...SILVER CLIFF...BLACKWELL...CALDRON
FALLS RESERVOIR...PICKEREL...MOLE LAKE...MCCLINTOCK COUNTY PARK...
BEAR LAKE CAMPGROUND...CALDRON FALLS RESE...HIGH FALLS RESERVOIR...
GOVERNOR THOMPSON STATE PARK AND CEDARVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4534 8910 4547 8909 4547 8905 4553 8905
      4549 8790 4526 8790
TIME...MOT...LOC 2304Z 278DEG 25KT 4540 8890

LUCHS/KURIMSKI
Local storm report, Jul 13, 6:08 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
608 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             1 E ELMHURST            45.06N 89.15W
07/13/2015  M1.00 INCH       LANGLADE           WI   TRAINED SPOTTER

            NEAR HWY 47 AND HWY 45.

&&

MPC
Special weather statement, Jul 13, 6:12 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
612 PM CDT MON JUL 13 2015

WIZ010-132345-
ONEIDA WI-
612 PM CDT MON JUL 13 2015

...SPECIAL WEATHER STATEMENT...

AT 611 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF WOODBORO...OR 9 MILES NORTHWEST OF RHINELANDER...
MOVING SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  RHINELANDER AROUND 625 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HARSHAW...MONICO...
GOODNOW...MC NAUGHTON...GAGEN AND STARKS.

LAT...LON 4565 8974 4581 8963 4567 8905 4548 8917
TIME...MOT...LOC 2311Z 294DEG 23KT 4570 8958

LUCHS/KURIMSKI
Special weather statement, Jul 13, 6:30 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
630 PM CDT MON JUL 13 2015

WIZ022-040-140015-
DOOR WI-KEWAUNEE WI-
630 PM CDT MON JUL 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOOR AND
NORTHEASTERN KEWAUNEE COUNTIES UNTIL 715 PM CDT...

AT 630 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF BAY SHORE PARK...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STURGEON BAY...BRUSSELS...FORESTVILLE...CLAY BANKS...CARNOT...
MAPLEWOOD...KOLBERG...VIGNES...NAMUR AND ROSIERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4484 8727 4479 8732 4466 8738 4467 8768
      4477 8768 4485 8758 4485 8755 4482 8756
      4484 8755 4485 8752 4486 8751 4485 8749
      4487 8742 4483 8739 4481 8734 4484 8739
      4487 8738 4488 8721
TIME...MOT...LOC 2330Z 273DEG 22KT 4477 8770

LUCHS/KURIMSKI
Local storm report, Jul 13, 6:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
654 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             PHLOX                   45.04N 89.01W
07/13/2015  E1.25 INCH       LANGLADE           WI   PUBLIC

            PUBLIC REPORT RELAYED VIA WSAW TV. TREE BRANCHES ALSO
            SNAPPED OFF.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 12:27 AM CDTSpecial Weather StatementGRBLincoln, Marathon, Oneida, Vilas, Wood78 min
Jul 13, 2:08 AM CDTSpecial Weather StatementGRBLincoln, Marathon, Oneida, Vilas, Wood82 min
Jul 13, 2:10 AM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood65 min
Jul 13, 2:52 AM CDTSevere Thunderstorm WarningGRBWaushara53 min
Jul 13, 3:06 AM CDTSevere Thunderstorm WarningGRBShawano, Waupaca54 min
Jul 13, 3:16 AM CDTSevere Thunderstorm WarningGRBPortage19 min
Jul 13, 3:32 AM CDTSevere Thunderstorm WarningGRBWinnebago43 min
Jul 13, 3:45 AM CDTAreal Flood AdvisoryGRBCalumet, Outagamie, Winnebago2 hr
Jul 13, 3:48 AM CDTSpecial Marine WarningGRB117 min
Jul 13, 3:56 AM CDTSevere Thunderstorm WarningGRBOutagamie34 min
Jul 13, 4:05 AM CDTAreal Flood AdvisoryGRBPortage3 hr
Jul 13, 4:19 AM CDTTornado WarningGRBOutagamie26 min
Jul 13, 4:30 AM CDTSevere Thunderstorm WarningGRBBrown45 min
Jul 13, 4:47 AM CDTSevere Thunderstorm WarningGRBKewaunee43 min
Jul 13, 5:33 AM CDTSpecial Weather StatementGRBDoor87 min
Jul 13, 5:41 AM CDTSpecial Marine WarningGRB94 min
Jul 13, 4:55 PM CDTSpecial Weather StatementGRBLincoln65 min
Jul 13, 5:01 PM CDTSpecial Weather StatementGRBOneida29 min
Jul 13, 5:07 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon38 min
Jul 13, 5:38 PM CDTSpecial Weather StatementGRBMarinette37 min
Jul 13, 5:42 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Shawano33 min
Jul 13, 5:47 PM CDTSpecial Weather StatementGRBLanglade43 min
Jul 13, 5:50 PM CDTSpecial Weather StatementGRBMarathon40 min
Jul 13, 6:05 PM CDTSpecial Weather StatementGRBMarinette55 min
Jul 13, 6:11 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Shawano27 min
Jul 13, 6:12 PM CDTSpecial Weather StatementGRBOneida33 min
Jul 13, 6:16 PM CDTSpecial Marine WarningGRB59 min
Jul 13, 6:19 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca56 min
Jul 13, 6:30 PM CDTSpecial Weather StatementGRBKewaunee45 min
Jul 13, 6:32 PM CDTSpecial Marine WarningGRB88 min
Jul 13, 6:40 PM CDTSevere Thunderstorm WarningGRBMarinette50 min
Jul 13, 6:53 PM CDTSpecial Marine WarningGRB2 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.